Lee, Jonathan D.
MetadataShow full item record
Lee, J. D., & Riet, A. (2015). F-Saturation Games. Discrete Mathematics, 338 (12), 2356-2362. https://doi.org/10.1016/j.disc.2015.05.028
This is the author accepted manuscript. The final version is available from Elsevier via http://dx.doi.org/10.1016/j.disc.2015.05.028
We study F-saturation games, first introduced by Füredi, Reimer and Seress  in 1991, and named as such by West . The main question is to determine the length of the game whilst avoiding various classes of graph, playing on a large complete graph. We show lower bounds on the length of path-avoiding games, and more precise results for short paths. We show sharp results for the tree avoiding game and the star avoiding game.
The first author was supported by Trinity College, Cambridge. The second author was partially supported by the Estonian Research Council through the research grants PUT405, PUT620 and IUT20-5.
External DOI: https://doi.org/10.1016/j.disc.2015.05.028
This record's URL: https://www.repository.cam.ac.uk/handle/1810/248608
All Rights Reserved
Licence URL: https://www.rioxx.net/licenses/all-rights-reserved/